I am 43, recently diagnosed that I am having irregular heart beats (ECG). My heart beat goes down occassionally during the day time, which is less than 50. Every morning after I wake up, it is around 43. Fewdays ago, when I got down in a Railway station (5 am in the morning) and carried my luggages (30-35 kgs) and climbed in steps and changed to another platform. After boarding in the other train, I started sweating profusely and my whole dress was wet. Within just few minutes everything become black and I fainted. But after resting for few minutes (5-10), I have become normal. But then I was totally tired for the whole day. I was wondering whether that could be a mild heart attack or is it because of low heart beat? Kindly let me know what could be the reason, and how I should take care of my self henceforth. I also have high normal BP. (140/90) I monitor my BP everyday (by lying down position) and if it is more than 130/90, I take BP tablet. otherwise, I won't
Please be careful, it sounds like you could pass out and fall, thus injuring yourself.
It sounds like you may be suffering from the low HR, and you BP medication may aggravate that problem. You should discuss with your doctor.
Does you HR come up from the low numbers you quoted when you are exercising/walking/climbing? If it does go up to 100 or more when working, such as the climbing stairs you describe, I'd guess the dizziness is not due to a low HR.
You should have a check with your doctor, but I think that check could be more effective if you have some of the information I asked for... you know how to measure you pulse so the data gathering should be easy for you.
Idon't understand why you are on a beta blocker with such a low heart rate is makes no sense to me at all here. Beta blockers LOWER your heart rate and i would bet anything that is why you are fainting. It is however a little too high for your blood pressure to be 140/90 and you are on the edge of the scale. Fainting is not good for anyone and i agree with Jerry you are at risk for something more serious happening with you thru an injury when you faint. I would call the doctor today and ask them if they shouldn't decrease the dosage the the blood pressure meds a little or adjust it.....fainting is not good.....it is probably just a little adjustment you need to make with the doctor advising you in decreasing the mgs. that you are on.....good luck
Currently I am not taking any medicine for BP regularly. I check my BP every morning (in the lying position) and if it is more than 130/90, then I take BP tablet to control my pressure during the day time.. If it is found 120/85, I will decide not to take medicine. However, whenever I check my pulse in the morning, it is always between 43 - 45 only. Is it normal? If I check the same in the evening, it is around 55-60. I use a digital BP monitoring machine to check my BP regularly. My weight is 67, height, 5 ft. 4 Inches. My Lipid profile report showed normal (taken 6 months ago), but In the previous year, the triglycerides was around 340 and took some tablets to reduce it..
I walk on and average 1 hour daily (Morning 30 mins and Evening 3 Mins, 5-6 days a week). My heart rate goes up above 60, when I start walking. But I don't think it ever crosses 100. (May be I have not checked).
About my fainiting on that day.. Was it due to carrying 35- 40 kgs of weight and was climbing in steps ( approx 60 - 70 steps in a rush to catch the train ). I felt like my heart was beating fast like anything, but couldn't pump up enough blood. I had a similar situation 4 years ago, while climbing up a hill, which was having more than 1000 steps. After climbing 800 steps, everything become dark. I sat down for few minutes until I become normal again.
If at all I have some problems, what tests I should undergo to pinpoint the problem?
Also, I would like to know what precautions I should take? (Food or Exercise)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.